MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM; DENTAL ABUTMENT

ZIMMER DENTAL ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM; DENTAL ABUTMENT
Catalog Number TACW2
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D9: device availability unknown / not provided.D10.Concomitant medical products 15at423, 15 deg taper 4.5p 2mm-3mm lot 2020111244 therapy date: unknown.E1: reporter email address unknown / not provided.G4: premarket identification k013227.
 
Event or Problem Description
The abutments loosening several times 3 months after placement.This event is intended to capture first of the several events (3).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie did not receive one (1) tacw2, (abut tapered one-piece sc r-v 4.5mm 2mm) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Device history record (dhr) review was completed for the subject lot number 2021070143.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021070143 for similar events and 2 other relevant complaint(s) were identified.Review completed utilizing keywords: dental : functional : loosening based on the investigation and risk management file review, the most likely root cause determined from the investigation was the screw wasn¿t torqued to specification.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
ABUT TAPERED ONE-PIECE SC R-V 4.5MM 2MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20804109
Report Number0002023141-2024-03876
Device Sequence Number15910310
Product Code DZE
UDI-Device Identifier00889024018464
UDI-Public(01)00889024018464(17)260723(10)2021070143
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011028
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2026
Device Catalogue NumberTACW2
Device Lot Number2021070143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE.
Patient SexFemale
Patient EthnicityNon Hispanic